# SDR DALA2014090504918

- Difficulty date: September 3, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 52,124 hours, 21,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE,  FOUND ROW 29, ABC-33, EMERGENCY LIGHTS WOULD COME ON FOR 10-15 SEC THEN TURN OFF.   SWAPPED BATTERY FOR NEW, NO HELP, SWAPPED CHARGER,  NO HELP.  REPLACED BATTERY PACK ON EMERGENCY LIGHTS POWER SUPPLY M10699, SYS CHECKED GOOD.
